# SDR IPXA2020092460589

- Difficulty date: September 8, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD. CARGO FLOOR BEAM IS CRACKED AT STA. 6-70 ABOVE LONG. 43R.REPAIRED CRACKED FLOOR BEAM AT STA. 6-70 ABOVE LONG. 43R ISW SRM 53-40-51 REPAIR 1 FIG. 202. (MAJOR)
